Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"On the Stability of Solutions of Nonlinear Functional Differential Equation of the Fifth-Order"
written by A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud, R. O. A. Taie,
published by Advances in Pure Mathematics, Vol.4 No.8, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top